# SDR SWAA2024123080905

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 2,921 hours, 1,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED COCKPIT FLASHLIGHT BRACKET PER AMM 25-64-00 OPS CK GOOD.
